# SDR IPXA2018011925665

- Difficulty date: January 6, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  RT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS.648.29 -  653.  REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02, REPAIR 15, FIG. 205.  MAJOR REPAIR.
